Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2000, Volume 266, Pages 13–28 (Mi znsl1236)  

Skew products and ergodic theorems for group actions

A. I. Bufetov

Independent University of Moscow

Abstract: We obtain new ergodic theorems for an action of the free semi-group on a probability space by measure-preserving maps. Our method consists in associating with the original semi-group action a skew product over the shift on the space of infinite one-sided sequences of generators of the semi-group, and then integrating Birkhoff–Khinchin ergodic theorems along the base of the skew product.

Full text: PDF file (236 kB)

English version:
Journal of Mathematical Sciences (New York), 2003, 113:4, 548–557

Bibliographic databases:

UDC: 517.987
Received: 10.10.1999

Citation: A. I. Bufetov, “Skew products and ergodic theorems for group actions”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part V, Zap. Nauchn. Sem. POMI, 266, POMI, St. Petersburg, 2000, 13–28; J. Math. Sci. (N. Y.), 113:4 (2003), 548–557

Citation in format AMSBIB
\Bibitem{Buf00}
\by A.~I.~Bufetov
\paper Skew products and ergodic theorems for group actions
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~V
\serial Zap. Nauchn. Sem. POMI
\yr 2000
\vol 266
\pages 13--28
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774645}
\zmath{https://zbmath.org/?q=an:1025.37003}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2003
\vol 113
\issue 4
\pages 548--557
\crossref{https://doi.org/10.1023/A:1021138024468}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1236
  • http://mi.mathnet.ru/eng/znsl/v266/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:222
    Full text:84

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021